Posted 7/24/2007 11:33 AM (GMT -6)
As I am sure everyone is aware I have been having some kidney issues. Nothing major; low GFR (stage 3); hematuria and off and on protienuria. Everything ruled out but kidney disease. Still waiting for Nephrologist appointment.
Last night while leaving work, I had severe left kidney pain. Ignored it, it got better. 20 minutes later I arrived home, sat down and urinated on myself. I looked and it was a mixture of urine, bright red/pink blood and pus (phlem like) all over. It smelled like urine. It came on suddenly and went away just as suddenly. It didn't happen after that.
I did have this experience about a month ago also. Kidney swelled you could see my back swollen and severe pain accompanied it. It came and went the same way as last night. What I don't understand is that if is the kidneys, why don't I urinate blood all the time? It was a lot of blood.
It is nothing like my usual monthly cycle which I got over last week. It did not smell like blood just urine. It felt like urine coming out, I just couldn't control it.
Has any one experienced this, heard of this or have any logical idea what is going on. Sorry if I gross anyone out. I would call the doctor but he blew me off last time I told him this symptom. I think he thinks I'm making it up. So I figured I'd wait until I urinated blood on a constant basis. It doesn't make sense to me either. Thanks for your input - Kristin
Dx: Lupus CNS 11/2005; Current - kidney disease, enlarged heart, MVP/regurg, dementia; GERD; vision loss, narcolepsy, rheumatic arthritis, IBS, ovarian cysts, raynauds, EBV/CFS, inflam. liver/spleen. Rx: Atenolol, Aricept, Flexeril, Motrin Previous-rashes, hemi-pelagic migraine, sensory loss, amnesia, PTSD/Dep., host of neuro problems, pregnancy compl., False pos. syphilis, fine speck & homogen ANA; IgM; staph/strept infections, colonitis, pancreaitis, gastritis, costochondritis, pericarditis, Hashimoto's, dyspnea, hyper/hypotension, lipedemia, ulcers, pneumonia, anemia, Scleroderma symptoms, vein swelling, etc.